| Catalog Number |
637-202 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: according to the complainant, the infusion volume programmed in vista basic does not correspond with the actual volume delivered; for instance, if it is set to deliver 500 milliliters (ml), it may only infuse 400ml.This happened to several of our patients (their ivig is ordered to run over a range of time, usually 2-4 hours, and this resulted in a slight delay.This was adjusted by adding time to the pumps and the infusion was able to run without further issue, but not at the time that was initially programmed/intended).Reference mdr id 9610825-2025-00064 and 9610825-2025-00065 for other associated events.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Test result(s): [ ] defect confirmed [x] defect not confirmed - due to no sample reported issue could be not b confirmed.